RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2000, Volume 64, Issue 4, Pages 3–46 (Mi izv294)  

This article is cited in 2 scientific papers (total in 2 papers)

Stereotype locally convex spaces

S. S. Akbarov


Abstract: We give complete proofs of some previously announced results in the theory of stereotype (that is, reflexive in the sense of Pontryagin duality) locally convex spaces. These spaces have important applications in topological algebra and functional analysis.

DOI: https://doi.org/10.4213/im294

Full text: PDF file (457 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2000, 64:4, 653–694

Bibliographic databases:

MSC: 46A03, 46A20
Received: 12.05.1998
Revised: 10.02.1999

Citation: S. S. Akbarov, “Stereotype locally convex spaces”, Izv. RAN. Ser. Mat., 64:4 (2000), 3–46; Izv. Math., 64:4 (2000), 653–694

Citation in format AMSBIB
\Bibitem{Akb00}
\by S.~S.~Akbarov
\paper Stereotype locally convex spaces
\jour Izv. RAN. Ser. Mat.
\yr 2000
\vol 64
\issue 4
\pages 3--46
\mathnet{http://mi.mathnet.ru/izv294}
\crossref{https://doi.org/10.4213/im294}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1794594}
\zmath{https://zbmath.org/?q=an:0996.46001}
\transl
\jour Izv. Math.
\yr 2000
\vol 64
\issue 4
\pages 653--694
\crossref{https://doi.org/10.1070/im2000v064n04ABEH000294}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000165984800001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-12744274415}


Linking options:
  • http://mi.mathnet.ru/eng/izv294
  • https://doi.org/10.4213/im294
  • http://mi.mathnet.ru/eng/izv/v64/i4/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. S. Akbarov, E. T. Shavgulidze, “Two classes of spaces reflexive in the sense of Pontryagin”, Sb. Math., 194:10 (2003), 1427–1449  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. Hernández S., Trigos-Arrieta F.J., “Group duality with the topology of precompact convergence”, J. Math. Anal. Appl., 303:1 (2005), 274–287  crossref  mathscinet  zmath  isi  scopus
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:317
    Full text:118
    References:44
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019